# SDR 08FDEA01153

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: A5217542101363
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR HAS CORROSION ON THE VERTICAL WEB AROUND A GROMMET HOLE.  REMOVED AND REPLACED LT VERTICAL WEB ON THE AFT ENTRY DOOR IAW SRM 51-40-21 PG 7.
